# SDR SWAA2022053105901

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 120BF
- Condition: Elongated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT 2022-239458 / [01] REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801;[02] REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801. TASK COMPLETED
